MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable cardioverter defibrillator (ICD)
Model Number D142
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had atrial pacing lead impedance out-of-range condition and atrial tachy response (atr) episodes demonstrating atrial flutter with associated noise.While on the procedure table preparing for a watchman procedure, the patient experienced a cardiac arrest.Device review showed no stored episodes other than the ongoing atrial flutter.A decrease in intrinsic atrial amplitude was also observed at the time of the event; however, the patient had a history of chronic atrial flutter.The device remains in service.No adverse patient effects were reported.

Brand Name
INOGEN? EL ICD DR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25563854
Report Number2124215-2026-32888
Device Sequence Number15930431
Product Code LWS
UDI-Device Identifier00802526534249
UDI-Public(01)00802526534249(17)170401
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2017
Device Model NumberD142
Device Catalogue NumberD142
Device Lot Number501342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date08/19/2026
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale